# SDR 9600029607

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47232
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Latch
- Condition: Out Of Adjust
- Location: Lt Mlg Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE LEFT MAIN LANDING GEAR DOOR OPEN LIGHT ILLUMINATED AFTER LANDING GEAR RETRACTION.  FOLLOWED COCKPIT OPERATING MANUAL PROCEDURE AND LIGHT EXTINGUISHED AFTER LANDING GEAR WAS EXTENDED FOR LANDING.  AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  ADJUSTED LEFT MAIN LANDING GEAR DOOR LATCH AND ROLLER ASSEMBLY, OPERATIONAL CHECK GOOD.
